# SDR REXA2016022300268

- Difficulty date: February 23, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,702 hours, 3,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT OUT, BETWEEN FS 310.00 & 349.00, THE FLOORBOARD SUPPORT ANGLE HAS PITTING CORROSION.  R & R THE FLOORBOARD SUPPORT ANGLE, MID CAP ANGLE, & LOWER SILL ANGLE, KICK PLATE ANGLE, IAW SRM 51-40-11-001-001-A01, 51-41-00-001-001-A01 & EO SH670-31810 & SH670-31875.
